Discontinuous solutions of two-dimensional problems of the calculus of variations in nonparametric form
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1969), pp. 56-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_9_a8,
author = {S. F. Morozov},
title = {Discontinuous solutions of two-dimensional problems of the calculus of variations in nonparametric form},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {56--64},
year = {1969},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_9_a8/}
}
TY - JOUR AU - S. F. Morozov TI - Discontinuous solutions of two-dimensional problems of the calculus of variations in nonparametric form JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1969 SP - 56 EP - 64 IS - 9 UR - http://geodesic.mathdoc.fr/item/IVM_1969_9_a8/ LA - ru ID - IVM_1969_9_a8 ER -
S. F. Morozov. Discontinuous solutions of two-dimensional problems of the calculus of variations in nonparametric form. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1969), pp. 56-64. http://geodesic.mathdoc.fr/item/IVM_1969_9_a8/